# SDR 2007FA0001056

- Difficulty date: November 13, 2007
- Submitted: December 4, 2007
- Operation: General aviation
- Aircraft: N24442
- Make and model: Cessna 172R
- Aircraft serial: 17280862
- Engine: Lyc IO360A1A
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part serial: W31X2M1G10
- Condition: Inoperative
- Part time: 251 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWKED ON INTERMITTENT SWITCH.  THE SWITCH WAS DISASSEMBLED AND INSPECTED.  THE BONDED INTERNAL CONDUCTOR HAD SEPARATED FROM CONTACTOR.  A TOTAL OF 20 SWITCHES IN OUR FLEET, HAVE ALREADY BEEN REPLACED.  UPON INSPECTION, NUMEROUS SWITCHES HAD SIMILAR PROBLEMS INTERNALLY.  (K)
